| Catalog Number |
206270 |
| Medical Device Problem Codes |
Break (1069); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
Event or Problem Description
Surgeon hit the cup impactor on the side of the plate breaking the plate and bending the impactor.Case type: (b)(6).
Event or Problem Description
Surgeon hit the cup impactor on the side of the plate breaking the plate and bending the impactor.Case type: tha.
Additional Manufacturer Narrative
Reported event: it was reported that the surgeon hit the cup impactor on the side of the plate breaking the plate and bending the impactor.Product evaluation and results: product inspection could not be performed as the product was not available for evaluation.Product history review: review of device history records indicate that 105 devices were manufacture under lot 45011016 and were accepted into final stock on 12/06/2016.No non conformance was identified during the inspection.Complaint history review: review of complaints within the trackwise database for p/n 206270, l/n 45011016 show 02 other complaint related to the failure in this investigation.Complaint investigation pr: (b)(4).Conclusions: the failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no ncs or capas associated with the product and failure mode reported in this event.